uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Rational symplectic field theory over Z_2 for exact Lagrangian cobordisms
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
2008 (English)In: Journal of the European Mathematical Society (Print), ISSN 1435-9855, E-ISSN 1435-9863, Vol. 10, no 3, 641-704 p.Article in journal (Refereed) Published
Abstract [en]

We construct a version of rational symplectic field theory for pairs (X, L), where X is an exact symplectic manifold, where L ⊂ X is an exact Lagrangian submanifold with components subdivided into k subsets, and where both X and L have cylindrical ends. The theory associates to (X, L) a Z-graded chain complex of vector spaces over Z_2 , filtered with k filtration levels. The corresponding k -level spectral sequence is invariant under deformations of (X, L) and has the following property: if (X, L) is obtained by joining a negative end of a pair (X, L) to a positive end of a pair (X, L), then there are natural morphisms from the spectral sequences of (X, L) and of (X ,L) to the spectral sequence of (X, L). As an application, we show that if \Lambda ⊂ Y is a Legendrian submanifold of a contact manifold then the spectral sequences associated to (Y × R, \Lambda_s × R), where Y × R is the symplectization of Y and where \Lambda_s ⊂ Y is the Legendrian submanifold consisting of s parallel copies of \Lambda subdivided into k subsets, give Legendrian isotopy invariants of \Lambda.

Place, publisher, year, edition, pages
2008. Vol. 10, no 3, 641-704 p.
Keyword [en]
Holomorphic curve, Lagrangian submanifold, Legendrian submanifold, symplectic cobordism, symplectic field theory
National Category
URN: urn:nbn:se:uu:diva-17673DOI: 10.4171/JEMS/126ISI: 000257869200004OAI: oai:DiVA.org:uu-17673DiVA: diva2:45444
Available from: 2008-08-14 Created: 2008-08-14 Last updated: 2012-11-16Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textFulltext

Search in DiVA

By author/editor
Ekholm, Tobias
By organisation
Department of Mathematics
In the same journal
Journal of the European Mathematical Society (Print)

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 160 hits
ReferencesLink to record
Permanent link

Direct link